# SDR YENA2021102500717

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55120
- Aircraft time: 95 hours, 36 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 70, FLL-BOS. L-2 DOOR WILL NOT ARM ; REMOVED DEBRIS FROM AFT PASSENGER ECAM TRIGGER MECHANISM IAW AMP J52-12-16-03AAA-520PT-A. PERFORMED FUNCTIONAL TEST IAW AMP J52-12-16 NO FAULTS NOTED- OK FOR CONTINUED SERVICE
